# SDR SIMA982692

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3558 - FOUND EMERGENCY ARM LIGHT ON FLIGHT ATTENDANT CONTROL PANEL DOES NOT ILLUMINATE.  REMOVED AND REPLACED ARM LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
